# SDR FDEA201509282974

- Difficulty date: September 28, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: NFA6066585
- Part serial: 48481
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR, FWD LOWER CORNER EDGE SHOWING SPLIT.  REPAIRED IAW SRM 52-30-16 FIG 201 REPAIR 3.
